# SDR USAA980047

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 41,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.1 INCH CRACK AT A PREVIOUS REPAIRED AREA FWD ADN AFT BS 767 STRINGER 18L ON THE SKIN.  FWD AREA CUTOUT 6 INCH BY 6 INCH AFT AREA 4 INCH BY 2 INCH CUTOUT.  INSTALLED DOUBLER PER REPAIR DOCUMENT SRM 53-30-3 FIG 17.  (M)
